MAUDE Adverse Event Report: COVIDIEN 12FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 12FR 43 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461243E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the enfit port on the iris feeding tube disconnected from the tube in micu.There was no patient injury.
 
Additional Manufacturer Narrative
A device history record review could not be performed because the lot and serial numbers were not received with the complaint.However, as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.One physical sample was received at our decontamination lab for the investigation.However, the used sample cannot be forwarded to the manufacturing site for physical evaluation at this time due to current customs policies.As a result, photos were taken of the sample that was received at our decontamination lab and were shared with the manufacturing site to aid the investigation.Upon a visual evaluation of the photos, the reported issue was confirmed.A root cause analysis indicated that this condition occurred as a result of a workmanship issue.As part of continuous improvements, a new solvent dispenser was implemented for a better handling of the solvent during the assembly process of the y-port.This complaint will be used for tracking and trending purposes.

Brand Name
12FR 43 IRIS FEEDING TUBE ENF
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12032514
Report Number1282497-2021-10303
Device Sequence Number20025022
Product Code PIF
UDI-Device Identifier20884521742229
UDI-Public20884521742229
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461243E
Device Catalogue Number461243E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date08/24/2021
Patient Sequence Number1